# SDR HALA20241125333

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 18,760 hours, 3,974 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,875 hours, 2,391 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT INTERMITTENT THROUGHOUT FLIGHT OCCURED 4 TIMES (IN CLIMB , CRUISE, AND DESCENT). PERFORMED TSM 26-12-00-810-852-A BITE MESSAGE FOR "CHECK ENG 1 AGB LOOP A" REMOVED AND REPLACED ENG 1 COER AGB LOOP A PER AMM 26-12-17-00-802 & 26-12-17-400-802 FAULT CLEARED & TEST PASS AC OKAY TO CONTINUE
